edoc

Mucocutaneous Ulcerations and Pancytopenia due to Methotrexate Overdose

Knoll, Katharina and Anzengruber, Florian and Cozzio, Antonio and French, Lars E. and Murer, Carla and Navarini, Alexander A.. (2016) Mucocutaneous Ulcerations and Pancytopenia due to Methotrexate Overdose. Case Reports in Dermatology, 8 (3). pp. 287-293.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/72872/

Downloads: Statistics Overview

Abstract

Methotrexate (MTX) is an antifolic drug used in the treatment of immune-mediated and neoplastic diseases. Initiation or dosage changes in MTX therapy can cause mucositis and bone marrow suppression. Skin lesions due to acute MTX toxicity are rare, but they serve as a herald for later-onset pancytopenia. Therefore, identification of those cutaneous lesions might help to initiate rescue strategies at an early stage. Here we describe a case with mucocutaneous ulcerations and pancytopenia due to overdosed MTX.
Faculties and Departments:03 Faculty of Medicine > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
UniBasel Contributors:Navarini, Alexander
Item Type:Article, refereed
Article Subtype:Further Journal Contribution
ISSN:1662-6567
Note:Publication type according to Uni Basel Research Database: Journal item
Identification Number:
Last Modified:17 May 2020 13:21
Deposited On:17 May 2020 13:21

Repository Staff Only: item control page